# SDR SWIA201440574

- Difficulty date: December 29, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cover
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU NO STEP COVER IS CRACKED IN SEVERAL PLACES.  C-CHECK, REPAIRED CRACKS IN ECU NO STEP COVER. IAW EA .
